# SDR SWAA2022032275586

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A812818
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED ON BS 787 PLUS 8 INCH AT LEVEL STR 26R AND RBL 19 AT AFT CARGO COMPARTMENT 2022-80398 / [01] REPLACED PLATE LOCATED ON BS 787 PLUS 8 INCH AT LEVEL STR 26R AND RBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 146A8340 REV. -. MEASURE OF CORROSION ON PLATE ARE: L=2.228?; W= 0.904?. TOOL USED: CALIPER; P/N: 500-197-30; S/N: A21043139; DUE DATE: 28-AUG-22. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED PLATE LOCATED ON BS 787 PLUS 8 INCH AT LEVEL STR 26R AND RBL 19 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 146A8340 REV. -. MEASURE OF CORROSION ON PLATE ARE: L=2.228?; W= 0.904?. TOOL USED: CALIPER; P/N: 500-197-30; S/N: A21043139; DUE DATE: 28-AUG-22. SEE INDIVIDUAL SIGN OFF BELOW.RII ACCOMPLISHED
